American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55G25) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Donald M. Davis and Mark Mahowald. A nondesuspension theorem for stunted real projective spaces . Proc. Amer. Math. Soc. 71 (1978) 143-146. MR 0474300.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Martin Bendersky. Rational cobordism operations . Proc. Amer. Math. Soc. 69 (1978) 193-198. MR 0494103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Clint McCrory. Cobordism operations and singularities of maps. Bull. Amer. Math. Soc. 82 (1976) 281-283. MR 0415637.
Abstract, references, and article information   
View Article: PDF

[4] Haynes R. Miller, Douglas C. Ravenel and W. Stephen Wilson. Novikov's ${\text{Ext}}^2$ and the nontriviality of the gamma family. Bull. Amer. Math. Soc. 81 (1975) 1073-1075. MR 0380790.
Abstract, references, and article information   
View Article: PDF

[5] S. Feder and S. Gitler. Stunted projective spaces and the $J$-order of the Hopf bundle. Bull. Amer. Math. Soc. 80 (1974) 748-749. MR 0348736.
Abstract, references, and article information   
View Article: PDF

[6] Alan Thomas. A relation between $K$-theory and cohomology . Trans. Amer. Math. Soc. 193 (1974) 133-142. MR 0370584.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Raphael Zahler. Existence of the stable homotopy family $\left\{ {\gamma _t } \right\}$. Bull. Amer. Math. Soc. 79 (1973) 787-789. MR 0324694.
Abstract, references, and article information   
View Article: PDF

[8] John R. Underwood. Primes which are regular for associative $H$-spaces. Bull. Amer. Math. Soc. 79 (1973) 493-495. MR 0315707.
Abstract, references, and article information   
View Article: PDF

[9] Raphael Zahler. The Adams-Novikov spectral sequence for the spheres. Bull. Amer. Math. Soc. 77 (1971) 169-174. MR 0300286.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1